# SDR USAASB00331

- Difficulty date: November 26, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PIT - FLT 338 - DURING CLIMB-OUT FROM PIT, THE FIRST OFFICERS WINDSHIELD SEAL AND SEALANT HAD RUPTURED ON THE UPPER RIGHT CORNER.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  THE FIRST OFFICERS WINDSHIELD HAD BEEN REPLACED LAST NIGHT.  MAINTENANCE CLEANED AND REMOVED EXCESSIVE SEALANT AND RETAPED WINDOW.  PROGRAMMED FOR RESEAL OF WINDSHIELD AT THE NEXT MAINTENANCE RON.  UNFORTUNATELY, TAPE REPAIR BLEW OFF EN ROUTE TO CLT AND AN AIR LEAK WAS NOTED AT 4 PSI WHICH CEASED AT 5 PSI.  MAINTENANCE ENDED UP REMOVING AND REPLACING THE FIRST OFFICERS WINDSHIELD PER MM 56-11-11.  PRESSURIZED AIRCRAFT.  NO LEAKS NOTED.  (M)
